A Stochastic Multipath Propagation Channel Model for Mobile Environments

Hussain, Zahir, Mahmoud, Seedahmed, & O'Shea, Peter (2003) A Stochastic Multipath Propagation Channel Model for Mobile Environments. World Scientific and Engineering Academy and Society: Transactions on Communications, 4(2), pp. 349-353.

Impact and interest:

Citation counts are sourced monthly from Scopus and Web of Science® citation databases.

These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.

Citations counts from the Google Scholar™ indexing service can be viewed at the linked Google Scholar™ search.

ID Code: 22356
Item Type: Journal Article
Refereed: Yes
ISSN: 1109-2742
Divisions: Past > QUT Faculties & Divisions > Faculty of Built Environment and Engineering
Deposited On: 17 Jun 2009 13:11
Last Modified: 10 Aug 2011 15:50

Export: EndNote | Dublin Core | BibTeX

Repository Staff Only: item control page